# SDR AALA202203291767

- Difficulty date: March 21, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N708UW
- Make and model: Airbus A319-112
- Aircraft serial: 972
- Aircraft time: 61,211 hours, 35,838 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Shackle
- Part number: D5463008400000
- Condition: Corroded
- Location: Zone 400 - Nac/P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE CORROSION ON RIGHT PYLON FORWARD SHACKLE AT STATION 8293 AND PYLON RIB 10.  REPLACED SHACKLE PER SRM 51-72-11.
